# SDR USAA2011111800004

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,085 hours, 36,159 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 654587113
- Part serial: 1489
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FORWARD SERVICE DOOR SKIN AT BS 312, S14R.  REPAIRED FORWARD SERVICE DOOR SKIN AT BS 312, S14R IAW EA 103497.
